Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling bubbles in the legs, dizziness. Have stress. Have vitamin B12 deficiency. Is that the reason?

My legs and feet feel like there are little bubbles popping in them all the time. I am 60 years old and my mother has Parkinson's disease and is on Hospice Care for pancreatic cancer. I am under a lot of stress right now. I also lost my brother to chronic liver disease about 4 months ago. Could any of this be related. My legs do not hurt. I am forgetful and get dizzy (vertigo) at times. Just wondering if any of this is related? My hands even shake sometime. I did recently just find out that I have a b-12 deficiency. In now take b-12 twice a day. Should I be concerned?
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychologist 's  Response
Dec 2015
Welcome to HCM
I understand your concern.
May be you are at your maximum height of stress.
You are 60 and you witnessed a death of brother and mother is terminally ill also.
Most probably you are realizing that your fate would also be something like that.
But is it true?
This is the time you should have full faith in god.
He created you, nurtured you,developed you etc. and when he wishes, he will take you with him.
That is the truth.
Truth is always bitter, and now your trying to deny the truth, worry about future, health etc.
Forget all. You are now good.But nobody can say what is tomorrow.
Why worry about what you are not certain or about what you cannot control?
Be happy now. Thats all.
Bible says: Live life as if today is your last day in life, and enjoy.
Answered: Thu, 9 May 2013
I find this answer helpful
Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

Vitamin B12 is an important vitamin and its deficiency results in megaloblastic anaemia. It is present in animal sources as meat, milk, eggs etc. In a lot of disorders with anxiety, depressive symptoms, weakness, muscle aches, dizziness etc symptoms low vitamin B12 levels are found. Normal levels are in 300-900 range. You are having symptoms like leg discomfort, dizziness, stress etc, and vitamin B12 deficiency may be a reason behind these symptoms. Other cause may be mild depression or restless leg syndrome because your mother had Parkinsons Disease. Continue taking B12 capsules and if you don't get relief then visit a Psychiatrist.

Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor